A 22-year-old member of the U.S. Army National Guard suffered two near-death heart attacks, along with a series of other health problems, a few months after getting two doses of Moderna/NIAID’s Spikevax messenger RNA (mRNA) COVID-19 shot. Karolina Stancik, who joined the Army in February 2021, received the first dose in March 2021 and the second dose the following month.1
Within a short time, Stancik began experiencing difficulty breathing, to the point where doctors thought she might have asthma. She also developed symptoms of a cold or sinus infection, pressure in her head and dizziness. She then came down with a fever.1
Health Conditions Continue to Mount
Stancik was reportedly told by doctors that her symptoms were normal. In October 2021, she began to experience neurological and visual processing problems, including numbness, tingling, stabbing pains throughout her body, loss of motor function and tremors. Later that month, Stancik suffered her first heart attack and was taken to a hospital emergency room. “It all progressively got worse and never stopped,” she said. She developed additional symptoms, including nausea, a high heart rate, stabbing pains and blacking out.1
In February 2022, Stancik suffered a second heart attack. She was subsequently diagnosed with severe asthma and a blood circulation disorder known as postural orthostatic tachycardia syndrome (POTS). The condition causes an excessively reduced volume of blood returns to the heart after an individual stands up from a lying down position. This can result in lightheadedness or fainting.1 2
In November 2022, Stancik was told by her doctor that had “signs of a mini-stroke.” She subsequently developed impaired vision and was advised to consult a neurologist. She is currently awaiting the results of tests for neuropathy, dysautonomia, lupus and multiple sclerosis, as well as other conditions. “As I wait for results about my neurological issues, I’m also experiencing increasing problems with my visual processing,” Stancik said.1 She added:
The experience has left me feeling pissed off, sad, and discouraged at times, but I know I’m not the only who took the vaccine and who is suffering. My duty now, while I have the capacity to do it, is to speak out for those who need to be spoken for. Many soldiers were injured by the vaccine, and the Army just doesn’t care. And because of this, I’m suppressing my anger to turn it into something positive to be a voice for them.1
Medical Bills Not Covered by TRICARE
Because of her mounting health issues, Stancik has been removed from active duty by the Army. Consequently, her medical bills are no longer being paid by TRICARE, the U.S. Department of Defense’s (DoD) medical health care program. Stancik is facing more than $35,000 in medical debt in addition to tens of thousands of dollars in treatment and travel costs required to obtain the kind of medical care needed to help her recover her health, assuming that is possible. “The bills are stacking up,” Stancik said. “I’m getting billed for everything that follows my active-duty service.”1 3
“I joined the military because I wanted to serve and protect those who cannot do it for themselves, Stancik said. “In order to serve, I was told I had to get the vaccine. I was hesitant because I was uncertain if the vaccine was even safe. I was a healthy 21-year-old woman in the best shape of my life, and I have never had a single medical condition. I decided getting the vaccine was the right thing to do, but now my life will never be the same.”4
These vaccines are not worth it. I am living proof of it. It feels like the military has completely abandoned me and told me, “You are no good.” I have had medical documents deleted from my files. I have been told to “quit bitching.” Numerous essential medical evaluations have been canceled without explanation, and I am not alone. Our military is not protecting those with vaccine injuries.4
If you would like to receive an e-mail notice of the most recent articles published in The Vaccine Reaction each week, click here.Click here to view References:
1 Phelps JM. National Guard Soldier Suffers 2 Heart Attacks After Moderna Vaccine. The Epoch Times Apr. 10, 2023.
2 National Institute of Neurological Disorders and Strokes. Postural Tachycardia Syndrome (POTS). Jan. 20, 2023.
3 GiveSendGo. Help Karolina: A Vaccine Injured 23-Year-Old.
4 Survival. “I Feel Abandoned” – Service Member Karolina Stancik Speaks Out About Her Vaccine Injury – Live Interview with The Gateway Pundit Live at 4:00 pm Eastern. Survival Magazine Jan. 29, 2023.